# SDR MAS2008F00078

- Difficulty date: September 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THE 2 LOWER EMERGENCY EXIT LIGHTS AT ROW 15 INOP.  MX REPLACED THE EMERGENCY BATTERY PACK NR 4 AND IT OPS CHECKED GOOD.  (K)
